DOI QR코드

DOI QR Code

ON A SEQUENCE OF KANTOROVICH TYPE OPERATORS VIA RIEMANN TYPE q-INTEGRAL

  • Bascanbaz-Tunca, Gulen (Department of Mathematics Faculty of Science Ankara University) ;
  • Erencin, Aysegul (Department of Mathematics Faculty of Arts and Sciences Abant izzet Baysal University) ;
  • Tasdelen, Fatma (Department of Mathematics Faculty of Science Ankara University)
  • Received : 2011.01.17
  • Published : 2014.03.31

Abstract

In this work, we construct Kantorovich type generalization of a class of linear positive operators via Riemann type q-integral. We obtain estimations for the rate of convergence by means of modulus of continuity and the elements of Lipschitz class and also investigate weighted approximation properties.

Keywords

Kantorovich type operator;Riemann type q-integral;weighted spaces;modulus of continuity;Lipschitz class

References

  1. J. A. H. Alkemade, The second moment for the Meyer-Konig and Zeller operators, J. Approx. Theory 40 (1984), no. 3, 261-273. https://doi.org/10.1016/0021-9045(84)90067-4
  2. M. Ali Ozarslan and O. Duman, Approximation theorems by Meyer-Konig and Zeller type operators, Chaos Solitons Fractals 41 (2009), no. 1, 451-456. https://doi.org/10.1016/j.chaos.2008.02.006
  3. U. Abel, The moments for the Meyer-Konig and Zeller operators, J. Approx. Theory 82 (1995), no. 3, 352-361. https://doi.org/10.1006/jath.1995.1084
  4. O. Agratini, On a q-analogue of Stancu operators, Cent. Eur. J. Math. 8 (2010), no. 1, 191-198. https://doi.org/10.2478/s11533-009-0057-9
  5. G. E. Andrews, R. Askey, and R. Roy, Special Functions, Cambridge University Press, 1999.
  6. O. Dalmanoglu and O. Dogru, On statistical approximation properties of Kantorovich type q-Bernstein operators, Math. Comput. Modelling 52 (2010), no. 5-6, 760-771. https://doi.org/10.1016/j.mcm.2010.05.005
  7. D. Barbosu, Kantorovich-Stancu type operators, J. Inequal. Pure and Appl. Math. 5 (2004), no. 3, Art. 53, 6pp.
  8. M. Becker and R. J. Nessel, A global approximation theorem for Meyer-Konig and Zeller operators, Math. Z. 160 (1978), no. 3, 195-206. https://doi.org/10.1007/BF01237033
  9. E. W. Cheney and A. Sharma, Bernstein power series, Canad. J. Math. 16 (1964), 241-253. https://doi.org/10.4153/CJM-1964-023-1
  10. O. Dalmanoglu and O. Dogru, Statistical approximation properties of Kantorovich type q-MKZ operators, Creat. Math. Inform. 19 (2010), no. 1, 15-24.
  11. O. Dogru, Approximation properties of a generalization of positive linear operators, J. Math. Anal. Appl. 342 (2008), no. 1, 161-170. https://doi.org/10.1016/j.jmaa.2007.12.007
  12. O. Dogru and O. Duman, Statistical approximation of Meyer-Konig and Zeller operators based on q-integers, Publ. Math. Debrecen 68 (2006), no. 1-2, 199-214.
  13. O. Dogru, M. A. Ozarslan, and F. Tasdelen, On positive operators involving a certain class of generating functions, Studia Sci. Math. Hungar. 41 (2004), no. 4, 415-429.
  14. A. Erencin, H. G. Ince, and A. Olgun, A class of linear positive operators in weighted spaces, Math. Slovaca 62 (2012), no. 1, 63-76. https://doi.org/10.2478/s12175-011-0072-8
  15. A. D. Gadjiev, On P. P. Korovkin type theorems, Math. Zametki 20 (1976), no. 5, 781-786 (in Russian), Math. Notes 20 (1976), no. 5-6, 995-998 (Engl. Trans.).
  16. I. Gavrea and M. Ivan, On the iterates of positive linear operators preserving the affine functions, J. Math. Anal. Appl. 372 (2010), no. 2, 366-368. https://doi.org/10.1016/j.jmaa.2010.07.026
  17. V. Gupta and H. Sharma, Statistical approximation by q-integrated Meyer-Konig-Zeller-Kantorovich operators, Creat. Math. Inform. 19 (2010), no. 1, 45-52.
  18. W. Heping, Properties of convergence for the q-Meyer-Konig and Zeller operators, J. Math. Anal. Appl. 335 (2007), no. 2, 1360-1373. https://doi.org/10.1016/j.jmaa.2007.01.103
  19. V. G. Kac and P. Cheung, Quantum Calculus, Universitext, Springer-Verlag, New York, 2002.
  20. H. Karsli and V. Gupta, Some approximation properties of q-Chlodowsky operators, Appl. Math. Comput. 195 (2008), 220-229. https://doi.org/10.1016/j.amc.2007.04.085
  21. W. Meyer-Konig and K. Zeller, Bernsteinsche Potenzreihen, Studia Math. 19 (1960), 89-94. https://doi.org/10.4064/sm-19-1-89-94
  22. M. K. Khan, On the rate of convergence of Bernstein power series for functions of bounded variation, J. Approx. Theory 57 (1989), no. 1, 90-103. https://doi.org/10.1016/0021-9045(89)90086-5
  23. A. Lupas, A q-analogue of the Bernstein operator, in Seminar on Numerical and Statistical Calculus (Cluj-Napoca, 1987), 85-92, Preprint, 87-9 Univ. "BabeBolyai", Cluj-Napoca, 1987.
  24. S. Marinkovic, P. Rajkovic, and M. Stankovic, The inequalities for some types of q-integrals, Comput. Math. Appl. 56 (2008), no. 10, 2490-2498. https://doi.org/10.1016/j.camwa.2008.05.035
  25. S. Ostrovska, On the Lupas q-analogue of the Bernstein operator, Rocky Mountain J. Math. 36 (2006), no. 5, 1615-1629. https://doi.org/10.1216/rmjm/1181069386
  26. G. M. Phillips, Bernstein polynomials based on the q-integers, Ann. Numer. Math. 4 (1997), no. 1-4, 511-518.
  27. L. Rempulska and M. Skorupka, Approximation by generalized MKZ-operators in polynomial weighted spaces, Anal. Theory Appl. 23 (2007), no. 1, 64-75. https://doi.org/10.1007/s10496-001-0064-6
  28. H. Sharma, Properties of q-Meyer-Konig-Zeller Durrmeyer operators, J. Inequal. Pure Appl. Math. 10 (2009), no. 4, article 105, 10pp.
  29. O. Shisha and B. Mond, The degree of convergence of sequences of linear positive operators, Proc. Nat. Acad. Sci. U.S.A. 60 (1968), 1196-2000. https://doi.org/10.1073/pnas.60.4.1196
  30. T. Trif, Meyer-Konig and Zeller operators based on the q-integers, Rev. Anal. Numer. Theory Approx. 29 (2000), no. 2, 221-229.